It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High & Low Blood Pressure Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 11-02-2004, 01:50 PM   #1
Senior Member
(male)
 
Join Date: Nov 2003
Posts: 179
Karl2 HB User
For Mystiq86

Hi,

I just recently read your post about stumbling with low blood pressure. I was wondering how you are doing of late? Do you feel fine on the medication - any side effects? I'm asking because I'm going to see my doctor today and wanted to mention the medication that you cited. Also, do you know what causes your low blood pressure? I think mine is caused by mild/moderate depression, but I'm not sure. Thanks.

 
Old 11-03-2004, 12:29 PM   #2
Senior Member
(female)
 
Join Date: Feb 2004
Location: California
Posts: 246
mystiq86 HB User
Re: For Mystiq86

Quote:
Originally Posted by Karl2
Hi,

I just recently read your post about stumbling with low blood pressure. I was wondering how you are doing of late? Do you feel fine on the medication - any side effects? I'm asking because I'm going to see my doctor today and wanted to mention the medication that you cited. Also, do you know what causes your low blood pressure? I think mine is caused by mild/moderate depression, but I'm not sure. Thanks.
I feel great. I don't black out or anything anymore. Though it took a while for my doctors to figure out why I was so light-headed and passing out all the time, b/c it only happens when I rise from a seated or lying position.

Normally, I react badly to all medications, but I don't have any side effects with the florinef acetate. I don't know for certain what's causing my low blood pressure, b/c I have so many other health problems. My doctors finally stopped trying to figure out what's wrong with me and just started treating the symptoms. Which, so far, has been working very well for me. I wish you luck. Hope your doctor's appointment goes well. Keep me posted.

 
Sponsors Lightbulb
   
Old 11-03-2004, 08:46 PM   #3
Senior Member
(male)
 
Join Date: Nov 2003
Posts: 179
Karl2 HB User
Re: For Mystiq86

Quote:
Originally Posted by mystiq86
I feel great. I don't black out or anything anymore. Though it took a while for my doctors to figure out why I was so light-headed and passing out all the time, b/c it only happens when I rise from a seated or lying position.

Normally, I react badly to all medications, but I don't have any side effects with the florinef acetate. I don't know for certain what's causing my low blood pressure, b/c I have so many other health problems. My doctors finally stopped trying to figure out what's wrong with me and just started treating the symptoms. Which, so far, has been working very well for me. I wish you luck. Hope your doctor's appointment goes well. Keep me posted.
Hi,

I want to thank-you for replying. At this point a whole lot of tests are being run, so I don't know anything. As soon as I know I will post the results. I'm glad to hear you are doing well at the moment. I have had some systolic readings in the 80's, but I don't seem to come close to stumbling. It's funny, although this board is for high/low blood pressure, the overwhelming majority seem to suffer from high blood pressure. What has the florinef acetate increased your pressure to? Thanks again, and take care!

 
Old 11-03-2004, 09:49 PM   #4
Senior Member
(female)
 
Join Date: Feb 2004
Location: California
Posts: 246
mystiq86 HB User
Re: For Mystiq86

Hey,
Yeah I noticed that too. Everyone seems to be suffering form high blood pressure. The florinef acetate raised my blood pressure to 116/78. So I'm feeling relatively well. I have noticed though, when I try to lower my dosage I start getting light-headed again and blacking-out again. The blackouts never last long though, only a matter or seconds that then I would be perfectly fine.

I do hope they find out what's wrong so you can begin some type of treatment. Not knowing, I think, is the worst. Anyway, keep me posted and best wishes!

 
Old 11-07-2004, 11:32 PM   #5
Senior Member
(male)
 
Join Date: Nov 2003
Posts: 179
Karl2 HB User
Re: For Mystiq86

Quote:
Originally Posted by mystiq86
Hey,
Yeah I noticed that too. Everyone seems to be suffering form high blood pressure. The florinef acetate raised my blood pressure to 116/78. So I'm feeling relatively well. I have noticed though, when I try to lower my dosage I start getting light-headed again and blacking-out again. The blackouts never last long though, only a matter or seconds that then I would be perfectly fine.

I do hope they find out what's wrong so you can begin some type of treatment. Not knowing, I think, is the worst. Anyway, keep me posted and best wishes!
Hey Mystiq,

I just received a call from the endocrinologist's office, and everything appears fine with my blood work; I guess, it's back to my GP who will redirect me to another specialist. I wonder who this time? The blood pressure that you are maintaining on florinef acetate is really good. I've noticed that if my diastolic reaches 70+, I feel excellent. I just really want to know if depression is implicated in all of this; I wouldn't really say I'm a depressed person (although this year has been hard), more so a pensive person. I've researched depression medication, and you wont believe this, but low BP is a side effect; even the natural alternatives like St. John's Wort cause this. I have this feeling no one is going to have any answers. The florinef acetate is looking better and better. Sorry for the long winded post. Take care!

 
Old 11-08-2004, 09:31 PM   #6
Senior Member
(female)
 
Join Date: Feb 2004
Location: California
Posts: 246
mystiq86 HB User
Re: For Mystiq86

Hey,

I don't recommend going on anti-depressants, unless you really feel that it's necessary. I've had my fair share of anti-depressants. Not b/c I was depressed but b/c they're also used as a migraine preventative. I always had bad side effects, until recently. Sorry I'm a little off topic.

Anyway, I know I was really depressed when my blood pressure was very low and I was constantly blacking-out, etc. I'm sure once you get your blood pressure up a little, you'll be feeling loads better, both mentally and physically.

Best Wishes

 
Old 11-08-2004, 11:25 PM   #7
Senior Member
(male)
 
Join Date: Nov 2003
Posts: 179
Karl2 HB User
Re: For Mystiq86

Quote:
Originally Posted by mystiq86
Hey,

I don't recommend going on anti-depressants, unless you really feel that it's necessary. I've had my fair share of anti-depressants. Not b/c I was depressed but b/c they're also used as a migraine preventative. I always had bad side effects, until recently. Sorry I'm a little off topic.

Anyway, I know I was really depressed when my blood pressure was very low and I was constantly blacking-out, etc. I'm sure once you get your blood pressure up a little, you'll be feeling loads better, both mentally and physically.

Best Wishes
Hey,

Thanks for your recommendation. Unfortunately, my doctor wouldn't prescribe the Florinef Acetate; he mentioned it could affect my mind negatively, and he also said it's not common practice, unless someone is blacking out. I just don't know what's causing what. It could be low blood pressure causing mild depression (brain fog as a symptom), or, the inverse. He suggested a brand of medication which will not supposedly lower my pressure anymore, so I am going to give it a go. I'm feeling a little uneasy about it, but I want to test the hypothesis out. Anyway, thanks for listening. If you ever want to talk about anything, make a post, and I'll listen as you have for me. Take care!

 
Old 06-24-2005, 01:04 AM   #8
Senior Member
(male)
 
Join Date: Nov 2003
Posts: 179
Karl2 HB User
Re: For Mystiq86

Bump! Bump!

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Guy i like..... giggles4always Teen Health 3 11-03-2004 05:22 AM
A Question for the Guys... mystiq86 Teen Health 5 08-04-2004 02:19 PM
Paranoia in public places Will M. Teen Health 5 07-05-2004 09:53 PM
Hashi's & Migraines mystiq86 Thyroid Disorders 2 06-09-2004 02:57 PM
ppl please help me. what would you consider to be short for a guy ? Ric Teen Health 28 03-19-2004 03:48 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Atenolol
Benicar
Clonidine Cozaar
Diovan
  Lisinopril
Lotrel
Norvasc
Potassium
Toprol




TOP THANKED CONTRIBUTORS



Machaon (53), atengnr (48), JJ (35), soflsun (29), Flutterbye77 (17), flitz (16), flowergirl2day (16), zuzu8 (15), cartner (12), rudiraven (12)

Site Wide Totals

teteri66 (1136), MSJayhawk (941), Apollo123 (857), janewhite1 (823), Titchou (773), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (655), BlueSkies14 (610)



All times are GMT -7. The time now is 09:45 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!